# SDR SWAA2021083107497

- Difficulty date: August 12, 2021
- Submitted: August 31, 2021
- Operation: Air carrier
- Aircraft: N965WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36677
- Aircraft time: 32,936 hours, 20,041 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Part number: 115A23532
- Condition: Broken
- Location: Rh Wing Te Panel
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/W T/E PANEL 651FB FWD SIDE; O/B END TIE ROD BRACKET IS BROKEN ; / [01] REMOVED P/N 115A2353-2 CLIP ASSY IAW SRM 51-40-02; [02] RECEIVED NEW CLIP P O # 834153; [03] VERIFIED RECEIPT OF 115A2353-2 CLIP ASSY AND VERIFIED IT MEETS THE DWG REQUIREMENTS FOR FABRICATION AND FINISH.; [04] LOCATED HOLES IN NEW CLIP PER PER DRAWING # 115A2353 SHT 1 REV B AND OK TO PRIME; [05] VERIFIED LOCATE AND DRILL PER DRAWING # 115A2353 SHT 1 REV B. OK TO PRIME; [06] APPLIED PRIMER AND ENAMEL FINISH COATS TO CLIP PER DRAWING # 115A2353 SHT 4 OF 20 REV E; [07] VERIFIED PRIMER AND PAINT PER DRAWING # 115A2353 SHT 4 OF 20 REV E; [08] INSTALLED BUSHINGS PER DRAWING 115A2353 SHT 1 REV B AND FLAG NOTE 2. INSTALLED NEW CLIP ONTO 651FB FWD SIDE; O/B END IAW SRM 51-40-02; [09] VERIFIED CORRECTIVE ACTION 8 PER DRAWING 115A2353 SHT 1 REV B AND FLAG NOTE 2 AND SRM 51-40-02
